Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A partial geometry $ (q\sp{3}+1,\,q\sp{2}+1,\,1)$ and corresponding $ {\rm PBIB}$ design


Author: Clark T. Benson
Journal: Proc. Amer. Math. Soc. 17 (1966), 747-749
MSC: Primary 05.27; Secondary 05.20
DOI: https://doi.org/10.1090/S0002-9939-1966-0191830-2
MathSciNet review: 0191830
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05.27, 05.20

Retrieve articles in all journals with MSC: 05.27, 05.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0191830-2
Article copyright: © Copyright 1966 American Mathematical Society